Healthy Michigan boy, 13, dies in his sleep three days after receiving his second dose of Pfizer Covid vaccine as CDC launches investigation
- Jacob Clynick received his second dose of the vaccine in Zilwaukee on June 13
- Two days later, he complained of stomach ache and went to bed where he died
- An autopsy has been performed but no cause of death was determined
- CDC has launched an investigation into any link between his death and vaccine
- Pfizer and Moderna vaccines have been found to cause myocarditis, an inflammation of the heart, in extremely rare cases, most of which are not severe
A 13-year-old from Michigan has died in his sleep three days after receiving his second Coronavirus vaccine, prompting an investigation by the Centers for Disease Control.
Jacob Clynick, a healthy boy with no underlying conditions, received his second shot of the Pfizer vaccine at Walgreens in Zilwaukee on June 13, according to his aunt.
She told The Detroit Free Press that the only side effects he had experienced from the vaccine were fatigue and fever, which are considered normal.
He complained of a stomach ache on June 15 and went to bed, where he died in his sleep, his aunt Tammy Burgess said.
An autopsy has been performed though no cause of death has been determined.
Jacob Clynick, a healthy boy with no underlying conditions, received his second shot of the Pfizer vaccine at Walgreens in Zilwaukee on June 13, according to his aunt
‘If there are factors that can make it riskier for some kids (to get a vaccine), I hope health officials can figure out what those are,’ Clynick’s aunt said.
Clynick was a student at Zilwaukee Elementary. An obituary described him as having been ‘a faithful and active member of the church youth group for many years.’
He also had a love for gaming and Pokémon and was known for his sense of humor.
Clynick’s death has prompted the CDC to launch an investigation.
‘The investigation as to whether there is a correlation between his death and vaccination is now at the federal level with CDC,’ the Saginaw County Health Department Medical Director said in a statement to the Free Press.
The statement added that the health department ‘continues to encourage families to speak with their physicians to weigh their own risks and benefits of vaccination.’
The young boy’s death comes a month after the CDC reported ‘relatively few’ instances of myocarditis, an inflammation of the heart, among younger people who received the Pfizer or Moderna vaccines. Most cases were minor.
This type of heart inflammation can be caused by a variety of infections, including a bout of COVID-19, as well as certain medications.
The American Academy of Pediatrics said the condition was ‘an extremely rare side effect’ and that most people normally recover without needing treatment.
The young boy’s death comes a month after the CDC reported ‘relatively few’ instances of myocarditis, an inflammation of the heart, among younger people who received the Pfizer (pictured) or Moderna vaccines. Most cases were minor [Stock image]
Last week, an advisory committee to the CDC said there was a ‘likely association’ between some 1,200 reports of heart inflammation and mRNA COVID-19 vaccines made by Pfizer and Moderna. Most of the cases have been in boys and young men
It concluded that the vaccines’ benefits greatly outweigh the potential risks.
Following the CDC announcement, the US Food and Drug Administration said will add a warning to the Pfizer and Moderna vaccines.
On Wednesday, Pfizer Inc and its German partner BioNTech SE plan to ask the U.S. Food and Drug Administration (FDA) to approve their COVID-19 vaccine in children aged 11 and younger by fall.
The vaccine was authorized for emergency use by the FDA in late December 2020 for Americans aged 16 and older and in May 2021 for those aged 12 and older.
Source: Read Full Article